# SDR REXA2012051300706

- Difficulty date: May 13, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 23,685 hours, 20,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT SIGN COVER DAMAGED AT SCREW HOLE.  R&R SERVICE DOOR EMERGENCY EXIT LIGHT SIGN IAW AMM 33-51-10 OPS CHECK SATISFACTORY THIS CLEARS DM X63544.
